Domain decomposition theory for less regular subdomains

Olof Widlund

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationProceedings of the National Institute for Mathematical Sciences
Pages137-143
Volume3. No 6
StatePublished - 2008

Cite this

Widlund, O. (2008). Domain decomposition theory for less regular subdomains. In Proceedings of the National Institute for Mathematical Sciences (Vol. 3. No 6, pp. 137-143)